Tail recursion without Space Leaks

Jones, Richard E. (1992) Tail recursion without Space Leaks. Journal of Functional Programming, 2 (1). pp. 73-79. ISSN 0956--7968. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 06 Aug 2009 19:54
Last Modified: 27 May 2014 13:51
Resource URI: http://kar.kent.ac.uk/id/eprint/21074 (The current URI for this page, for reference purposes)
  • Depositors only (login required):